# SDR SWIA200211609

- Difficulty date: December 22, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N589SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 17,692 hours, 16,950 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70607
- Part serial: 233
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Part time: 2 hours, 1 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STAB CHANNEL NR 2 WILL NOT ENGAGE.  REPLACED HSTCU IAW 27-41-01.  OPS CHECK GOOD.
